MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; SCS EXTENSION
Model Number 3343
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete event information.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-16694.Related manufacturer reference number: 1627487-2021-16695.Related manufacturer reference number: 1627487-2021-16698.It was reported patient had loss of therapy due to the ineffective coverage of dual occipital and dual supra orbital system.Images indicated that the dual extension were kinked and fractured.As a result, surgical intervention took place wherein the ipg and one extension was explanted and replaced with new ones.Post operatively effective stimulation was restored.It is unknown which extensions addressed the issue and therefore all extensions are being reported.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXTENSION, DUAL 4 CHANNEL 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12393095
Report Number1627487-2021-16696
Device Sequence Number17059297
Product Code LGW
UDI-Device Identifier05414734402293
UDI-Public05414734402293
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2015
Device Model Number3343
Device Catalogue Number3343
Device Lot Number4214713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3343; MODEL 3383; MODEL 3789; MODEL 3343; MODEL 3383; MODEL 3789
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight91